# SDR GTIA2021072935898

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 18,242 hours, 7,770 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SOCKS SMELL DURING APPROACH. ISOLATING PACK 2 OFF HELPED DISSIPATE THE ODORS. TURNING PACK 2 OFF AND RUNNING PACK 1 HELPED DISSIPATE THE ODORS.-REF LP 2727034-2 FOR PACK BURNOUT.REPLACED RECIRCULATION FILTERS REF: AMM 21-21-41. PROBABLE SOURCE OF ODOR EVENT: APU (NO VISIBLE SIGNS OF OIL LEAK)
